# SDR SWAA2023031616736

- Difficulty date: March 14, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 61,732 hours, 39,263 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR SLIDE APPEARS TO HAVE INADVERTENTLY MOVED OUT OF PLACE<[01] INSPECTED FORWARD ENTERY DOOR SLIDE PER AMM 25-66-01; ARMED AND UNARMED SLIDE PACK SEVERAL TIMES WITH NO DEFECTS. AIRCRAFT OK FOR SERVICE.
